# SDR SWIA202504180321

- Difficulty date: March 21, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED THE REPAIR FOR EXTERIOR LOWER SKIN FS700 STG21L FOUND STRINGER 21L AT FS 693 CORRODED AND MISSING MATERIAL AT FS 700,  (C-CHECK RO 04/17/2025)COMPLIED WITH REPAIR TO STRINGER 21L AT FS 693 REF. CRJ-200, SRM 53-00-03, REV. 39, MAR 10/2021 AND  CRJ-200, SRM 51-42-06, REV. 39, MAR 10/2021. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
